Autors: Draganov, I. R., Popova, A. A., Neshov, N. N.
Title: Asymptotic state of one-dimensional SOM at normal point density input passed through non-linear channel
Keywords: Distortion measure; Non-linear channel; Normal point distribution; Self-organizing map



    14th WSEAS International Conference on Computers, Part of the 14th WSEAS CSCC Multiconference, vol. 1, pp. 761-765, 2010, Greece, WSEAS, ISBN 978-960474201-1

    Copyright WSEAS

    Вид: публикация в международен форум, публикация в реферирано издание, индексирана в Scopus